# SDR UPS08854048

- Difficulty date: November 25, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQUENCE 803-F1-64 REQUIRES AN SDR 4 X 9 INCH EXTERNAL DOUBLER REPAIR AT STA 1334-1349 L11L CORRELATES TO DC8 SRM 53-2-1 FIG 7.
